MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC ULTRASET; CONNECTOR, AIRWAY (EXTENSION)

SMITHS MEDICAL ASD, INC. PNEUPAC ULTRASET; CONNECTOR, AIRWAY (EXTENSION)
Model Number 66-1991
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the item in question has slits in them so they leak isoflurane and are questioning if the slits are supposed to be on this item at the rubber stopper.No additional information.
 
Additional Manufacturer Narrative
Device evaluation: product was not returned.After reviewing the complaint files attached to (b)(4) it was determined that the device 66-1991 that the customer described is the ported elbow with the slits in the blue port.The slits reported by the customer are supposed to be where they are.This was confirmed via email on the complaint attachment file (b)(4) customer response and follow up.Per this file, it was suggested to the customer to order 66-1995 if the slotted port was not needed.No fault found, the 66-1991 is the ported elbow with the slits in the blue port.Unable to complete a dhr review without the benefit of the lot number.The cause of the reported problem could not be determined.

Brand Name
PNEUPAC ULTRASET
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14043147
Report Number3012307300-2022-05954
Device Sequence Number6301743
Product Code BZA
UDI-Device Identifier10788942619913
UDI-Public10788942619913
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-1991
Device Catalogue Number66-1991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown